MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED REDUCTION TULIP

GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED REDUCTION TULIP
Model Number 1119.0600
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was needed to replace a creo amp threaded reduction screw head that was found deviated post operatively.This event occurred in japan.
 
Additional Manufacturer Narrative
The device was not available for evaluation.No determinations could be made as to the cause of the reported issue.

Brand Name
CREO
Common Device Name
CREO AMP THREADED REDUCTION TULIP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21663763
Report Number3004142400-2025-00073
Device Sequence Number20813810
Product Code MNH
UDI-Device Identifier00889095060164
UDI-Public00889095060164
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0600
Device Lot NumberBGC232CG
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown